|Mersyndol||paracetamol/codeine/doxylamine||Brand||New Zealand||450mg/9.75mg/5mg||20 Tablets||OTC||$17.47||-|
|Mersyndol||paracetamol/codeine/doxylamine||Brand||New Zealand||450mg/9.75mg/5mg||40 Tablets||OTC||$34.95||-|
|Mersyndol||paracetamol/codeine/doxylamine||Brand||New Zealand||450mg/9.75mg/5mg||60 Tablets||OTC||$52.42||-|
|Syndol/Mersyndol||acetaminophen/codeine phosphate/doxylamine||Brand||New Zealand||325mg/8mg/5mg||100 Tablets||OTC||$149.99||-|
|Mersyndol||paracetamol/codeine/doxylamine||Brand||New Zealand||450mg/9.75mg/5mg||6 shipments of 40 Tablets||OTC||$260||-|
Some of the items on this page may be marked "Requires Authorization". Why's this? Kiwi must verify the customer's medical history in order to ensure the medication is necessary and used according the direction of a licensed medical practitioner. If you have already demonstrated this, then you may be able to view this product. If not, please email us using the contact page. Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your health professional. Brands and generics both contain the same active ingredient(s) and are medically equivalent. Some brands are marketed under different names by the same manufacturing country depending on the country of origin.
Mersyndol (Mercyndol, Mercindol) is an extra strong pain relief medication designed to have an analgesic calmative effect. Mersyndol contains codeine phosphate 9.75mg, paracetamol 450mg, doxylamine succinate 5mg.
Mersyndol brings fast, effective temporary relief of strong pain and discomfort associated with headache, migraine, backache, arthritis, tension headache, muscle pain, period pain, cold & flu, dental pain, pain associated with trauma or surgery.
The antipyretic properties of Mersyndol may be useful for treating fevers. It is also a suitable alternative if you cannot tolerate aspirin. Mersyndol's calmative properties may be especially useful in the treatment of tension headaches and migraines.
This medication does not contain a calmative, therefore it is less likely to cause drowsiness. The antipyretic properties of Mersyndol may be useful for controlling fever.
This drug contains no aspirin or aspirin-like ingredients and is mild to the stomach.
Mersyndol (mersindol, mercyndol) preparation is for the relief of minor and temporary ailments and should be used as directed.
Prolonged use of Mersyndol without medical supervision may be harmful. Children should not be given this medication for over 48 hours without seeking medical advice. Do not take these medicines if you are taking aspirin or any other pain-relieving medication. Consult your doctor if you are pregnant, asthmatic, or if you suffer from kidney, heart or liver problems, or if you are taking any other regular medical treatment. If symptoms persist or worsen, or if new symptoms occur, consult your doctor.
What Makes Mersyndol So Effective
In this hectic, fast-pace world, the one thing people need the most is pain relief. As painkillers go, these three generic names have outlined the very meaning of effectiveness: ibuprofen, paracetamol, and aspirin. If one does not do the work, another will. There are some cases where a person will exhibit a particular sensitivity toward one kind of painkiller, and must therefore consider other options. If, for some reason, you should find yourself in the position of not being able to take aspirin, Mersyndol is a good alternative.
Mersyndol is a non-opoid, or non-opium based, painkiller that contains a paracetamol base. To be precise, it comes with 450 mg of paracetamol, 9.75 mg of codeine and 5 mg of doxylamine succinate. Paracetamol is also known by the generic name acetaminophen. This analgesic has been used for over 30 years, and has been proven effective in treating mild to severe pains. Paracetamol also reduces the side effects of any non-steroidal anti-inflammatory drugs (NSAIDs) that may be added to the medication. It also reduces the negative effects of small amounts of opiates, without reducing their potency.
Mersyndol also contains an alkaloid of opium called codeine, which acts as a fast-acting pain reliever. Codeine is also known as methylmorphine. A pharmacist could tell you that this means the drug was derived from morphine, an analgesic agent that has become infamous for its addictive properties. Codeine, however, is considerably less addictive than morphine, and may even be found as an ingredient in over-the-counter (OTC) medicines in very small doses. Codeine has also been proven to be much less addictive than other opiates, especially when combined with paracetamol. Codeine's function is to raise the body's threshold of pain, thus dulling pain greatly.
Doxylamine succinate, on the other hand, is an antihistamine that is used in its purest form as a sedative, or sleeping aid. In Commonwealth countries like New Zealand, Australia, Canada and the United Kingdom, this drug is often used in combination with paracetamol, as in the case of Mersyndol. This additive could cause fatigue and loss of concentration among people who take the drug, therefore it is not advised that a person who has just ingested Mersyndol to attempt to drive or to operate heavy machinery. Bed rest is best.
This triple-strength action of Mersyndol makes it an especially effective medicine for more severe pains. It offers relief for persistent afflictions like migraine, muscular aches and some nerve disorders. Neuralgia is among the most notable of these disorders. This is a chronic condition which produces sensations that may range from itchy to excruciating. This is because this illness targets the sensory nerves on the face, from the jaw to the forehead area. A neuralgia attack commonly lasts less than two minutes, but for some the pain could last for an extended period of time.
Neuralgia is rare and most times difficult to diagnose. Obvious facial tics are one of the symptoms, but when the tics are not present, it is even harder to detect. Some medications for seizure have proven to be effective against neuralgia. In some cases, the condition worsens up to a point where it causes sleep deprivation and lack of appetite. This condition was known in the past as "the suicide disease" because some of the people affected by it were in the end unable to find relief.
Fortunately, this modern age provides at least a temporary cure for severely painful conditions, and Mersyndol is among them.
For those who find themselves suffering tension pains and anxiety attacks, Mersyndol may also offer an immediate calming effect in addition to its fast pain relief action. Besides migraines, stomach problems are common tension pains, and it would be beneficial to take a drug like Mersyndol, which is easy on the stomach, unlike aspirin. Slowing down and taking a breather are always recommended supplementary measures -- ask any doctor! In some extreme cases of stress, people may even suffer a fever, which Mersyndol fights as an antipyretic.
want to try them for my pain
Love this! Need to order more
Excellent pain relief. Can l order some?
mrs a fletcher
Why can i not get mersyndol from u in england. I had some whilst Iwas in Aus and they were great.
I have taken Mersyndol for severe Migrane headaches, it works really good for them... I would highly recommend them... They made me a little sleepy though.